# SDR AALA20160414005

- Difficulty date: April 14, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 55,811 hours, 6,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS2 CHECK, FOUND EMER LIGHT AT AFT GALLEY INOPERATIVE.  R & R EMER LIGHT POWER SUPPLY M33409 IAW AMM 33-51-06.  LIGHT OPERATION BACK TO NORMAL.  THE ACFT WAS NOT GNDED.
